MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006802
Medical Device Problem Codes Fire (1245); Failure to Power Up (1476); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a component replacement, the unit would not power on consistently and continued to exhibit operational issues.During inspection, signs of burned material were observed inside the system.Although the unit was able to power on at times, the issue persisted.No patient involvement was reported.
 
Additional Manufacturer Narrative
An investigation confirmed failures related to the device powering up and evidence of thermal damage.Review of provided images revealed visible burn marks and discoloration on internal wiring and surrounding components, along with multiple system errors indicating impaired functionality.Despite prior component replacements, the issue was not resolved.The investigation determined that the observed operational issues were attributable to damage of an internal harness component.The event is consistent with an expected component-level failure.No manufacturing or design deficiencies were identified, and no further escalation is required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h11: additional mfr narrative.Correction to field h8: usage of device.An investigation confirmed failures related to the device powering up and evidence of thermal damage.Review of provided images revealed visible burn marks and discoloration on internal wiring and surrounding components, along with multiple system errors indicating impaired functionality.Despite prior component replacements, the issue was not resolved.The investigation determined that the observed operational issues were attributable to damage of an internal harness component.A risk review was completed and confirmed that the event of device fire was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device history record review confirmed that the device met all material, assembly and performance specifications.The event is consistent with an expected component-level failure.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed for a correction to field (h6) device codes.An investigation confirmed failures related to the device powering up and evidence of thermal damage.Review of provided images revealed visible burn marks and discoloration on internal wiring and surrounding components, along with multiple system errors indicating impaired functionality.Despite prior component replacements, the issue was not resolved.The investigation determined that the observed operational issues were attributable to damage of an internal harness component.A risk review was completed and confirmed that the event of device fire was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device history record review confirmed that the device met all material, assembly and performance specifications.The event is consistent with an expected component-level failure.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Boston Scientific Corporation
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24380538
Report Number2124215-2026-09149
Device Sequence Number18706710
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)240307(10)1530
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Device Lot Number0000001530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/12/2026
04/22/2026
08/21/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/08/2026
05/20/2026
09/14/2026
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown